# SDR FDEA202207291815

- Difficulty date: July 29, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 93,214 hours, 21,630 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA73256
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN Ï¿½ STATION 1249, X = - 27.5 SEAT TRACK CROWN FOUND DAMAGED. CABIN - AT SEAT TRACK STATION 1249 , X = - 27.5 DAMAGED CROWN EVALUATED AND FOUND   EXCEEDED LIMIT AS PER SRM 53-00-52-1A FIGURE 101 ALLOWABLE DAMAGE 1. CROWN   DAMAGED SEAT TRACK REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT FROM STATION   1229 TO STATION 1269 , X = - 27.5 AS PER SRM 53-00-52-2R FIGURE 201 REPAIR 1. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
